# SDR 9625459998

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED AND EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER POPPED IN FLIGHT.  TURNED LIGHTS OFF AND REARMED AND RESET CIRCUIT BREAKER.  BREAKER POPPED AGAIN AND LIGHTS ILLUMINATED.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK POWER SUPPLY ABOVE AFT RIGHT LAVATORY, OPERATIONAL CHECK NORMAL.
